MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OBSIDIO?; VASCULAR EMBOLIZATION DEVICE

BOSTON SCIENTIFIC CORPORATION OBSIDIO?; VASCULAR EMBOLIZATION DEVICE
Model Number M0013972101010
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Codes Pain (1994); Embolism/Embolus (4438)
Date of Event 04/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A2: age at time of event: 28-year-old, at the time of enrollment.
 
Event or Problem Description
It was reported that migration occurred.The subject underwent the index procedure on (b)(6) 2025.The target lesion was located in the renal artery with a vessel diameter of less than equal 3 mm.Prior to the embolization with obsidio conformable embolic, the target vessel was not embolized with any other embolic agents.The renal artery (target vessel) was embolized using a non-boston scientific micro catheter with 0.1 ml of obsidio conformable embolic using aliquot technique.During the procedure, there was non-target embolization from the target vessel (renal artery) to the segmental renal arteries.The target vessel occluded within the expected area after embolization with obsidio embolic via angiography or demonstration of a cast of obsidio occluding the artery on fluoroscopy or other image acquisition.Post treatment with obsidio embolic, no other embolic agent was used.On (b)(6) 2025, during index procedure, the obsidio material refluxed out of the target vessel (renal artery) and embolized to non-target segmental renal arteries.Non-target migration was due to reflux.There was no physical issue of obsidio embolic, or difficulty in obsidio administration.The device deficiency was identified on angiogram.The subject was noted with mild self-limiting flank pain after non-target embolization.Obsidio was used per protocol.Following non-target embolization, the subject was kept under observation.The subject was in intermediate care post procedure (other than critical/intensive care or general floor care).The event did not lead to prolongation of index hospitalization.There was no other action taken for this event.The event has been reported as non-serious.At the time of the reporting, the outcome of the event was considered to be ongoing.On (b)(6) 2025, the subject was discharged from the hospital.

Brand Name
OBSIDIO?
Common Device Name
VASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23369649
Report Number2124215-2025-75030
Device Sequence Number13249353
Product Code KRD
UDI-Device Identifier00191506043124
UDI-Public(01)00191506043124(17)260203(10)35743210
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K213385
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/03/2026
Device Model NumberM0013972101010
Device Catalogue NumberM0013972101010
Device Lot Number0035743210
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2025
Initial Report FDA Received Date10/23/2025
Date Device Manufactured02/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER: TERUMO PROGREAT
Patient SexUnknown
Patient RaceBlack Or African American